# SDR CALA9801239

- Difficulty date: July 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18544
- Make and model: Doug DC-9-32
- Aircraft serial: 47219
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor
- Condition: Corroded
- Location: Bs 945-965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CABIN FLOOR PANEL CORRODED FORWARD OF RT AFT LAV AT STA 945 TO 965, RBL 44.  THE FLOOR PANEL WAS REMOVED AND THE CORRODED SECTIONS WERE CUT OUT.  REPAIRS WERE FABRICATED AND INSTALLED IAW SRM 53-05, FIGURE 1, 51-10-3, AND 51-30-2. THE FLOOR PANEL WAS REINSTALLED IAW SRM 51-30-1.
